# SDR 249TR0007

- Difficulty date: August 7, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 45,893 hours, 26,508 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/T fails bite test and goes completely inop at times.  R&R A/T computer Ops normal per Bite test MM 22-31-01
